# SDR SOKF20130624008

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N937TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 221
- Aircraft time: 9,782 hours, 6,989 cycles
- Engine: Ge CF3410E6
- Engine time: 9,800 hours, 7,003 cycles
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Damaged
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  WHILE LEAVING 12.000 FT,  VIBRATION AND LOUD SOUND HEARD FROM FWD DOOR.   IAW FIM TASK 05-50-00-810-801-A FOUND FWD SERVICE DOOR DEFLECTOR DAMAGED,  DEFLECTOR WAS DEACTIVATED IAW AMM 52-11-28-040-801-A.
